Print

Print


Teresa

1. the mopst comprehensive source on this broad topic is the IBIS medical
sodftware, in fact the edition coming out next month contains the most
comprehensive compilation on interactions in any source; I know because I
just put it together from all available sources.
write to me or [log in to unmask] for more info

we will probably me making a separate software package featuring only the
interactions data

2. there are no literature references on this particular topic.
I have spoken to anesthesiologists who have offered such cautions to my
patients but this all seems to be based on conjecture
my understanding is that there is concern about potentiation of anesthetics
there might also be concern for potential serotenergic reactions

essentially the problem that might appear would be as a result of the
drug(s) not the Hypericum

if anyone learns more please tell me

thanks
Mitch


>An anesthesiologist has been searching for literature on adverse reaction to
>anesthesia in patients who have been taking St. John's Wort.  A search on
>Medline produced nothing.  Any ideas on search strategies or databases?
>Also, has anyone heard of a book of interactions of herbs with synthetic
>drugs?
>
>TIA,
>
>Teresa Hanson
>[log in to unmask] <mailto:[log in to unmask]>


  *  *  *  *  *  *  *  *  *  *  *  *  *  *  *  *  *  *  *  *  *  *  *

        "Theory and practice should together form one,
                   and should remain undivided."    - Paracelsus

  Mitch Stargrove, N.D., L.Ac.                <[log in to unmask]>
Coordinator of the Paracelsus discussion list for health care professionals

      Integrative Medicine, Natural Health and Alternative Therapies
  http://www.HealthWWWeb.com         http://www.Integrative-Medicine.com
    IBIS Medical Software: the Interactive BodyMind Information System